# SDR QXEA200602409

- Difficulty date: August 23, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 12,244 hours, 8,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- C3 CHECK- LEFT WING NR 1 SLAT AFT TRAINING EDGE IS DAMAGED AT WS 108.  BLENDED OUT DAMAGE WITHIN LIMITS IAW REO 670-57-42-088/1.  TREATED AND PAINTED AREA.
